# SDR DHL9972728C

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C CHECK, LOWER AFT CARGO STA 950F STRINGER 28 RIGHT STRINGER TIE TO FRAME DAMAGED.  REMOVED DAMAGED STRINGER TIE AT STA 950F, MADE NEW STRINGER TIE PER SRM 51-40-3, USING 2024T3 .050 6 X 4.  ALODINED AND PRIMED PER SRM 57-10-2, INSTALLED STRINGER PER SRM 51-30-2  N/R 3669.
